# SDR SIMA20221029001

- Difficulty date: October 29, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 51,307 hours, 47,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP-C/A-RAR LH EMERGENCY OVERWING LAMP WITH REFERENCE TO EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. NO FIX. RAR LH EMERGENCY OVERWING LIGHT ASSEMBLY WITH REFERENCE TO EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. END.
